# SDR EVCA2014073000065

- Difficulty date: July 20, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N96AE
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- Aircraft time: 29,837 hours, 37,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tub Assy
- Part number: 206033099179
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE FOUND CORROSION ON THE FWD LE OF THE AFT LOWER TUB ASSEMBLY.
